# SDR DALA1212179202

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED SKIN DOUBLER AT STA 826 LNGR 28R.  FABRICATED NEW DOUBLER OF 7075-T6 .063 AND .071 7075-T6 TRIPLER PER MD90 SRM 53-30-01 PG 70 VOL 1.  PERFORM HFEC TO EXISTING CUTOUT AND FASTENER HOLES AND THICKNESS CHECK TO VERIFY LENGTH OF DOUBLER BND AND SPM 06-10-01.001.  TREATED AND PRIMED REPAIR AND AREA AS PER MD90 SRM 51-10-03.  INSTALLED FASTENERS AS PER MD90 SRM 53-30-01 VOL II.  WING TO BODY RIB REPAIR TO BE COMPLETED ON N/R 862678 (N/R 862414).
